Dr upped my estrace to 3mg, ever since I've had heart palpitations and fatigue, is this from med? Is it too high?
Please let your. doctor know promptly about palpitations. See: https://www.drugs.com/sfx/estrace-side-effects.html.
My dermatologist gave me Ocella (drospirenone and ethinyl estradiol) for my acne and was wondering if 3mg/0.03mg considered a low dosage? Also can Ocella (drospirenone and ethinyl estradiol) cause heart palpitations?
Standard dose. That's the only dose they come in - it's the standard dose. It does not cause palpitations. Read more...
Why would a 15 year old girl have heart palpitations? She is also extremely fatigued mentally and physically.
Palpitations? First, make sure she does. If you feel comfortable checking her pulse. If she really does have palpitations there are some very serious, even life-threatening conditions which can cause this in teen age girls and can cause sudden death. You live in NYC where you have access to some of the finest Pediatric Cardiologists in the world. Get her checked out pronto!! Read more...